MathSciNet Relay Station
MathSciNet bibliographic data
MR1714646 (2000f:83016) 83C22 (81T20)
Finster, Felix; Smoller, Joel; Yau, Shing-Tung Particle-like solutions of the Einstein-Dirac-Maxwell equations. Phys. Lett. A 259 (1999), no. 6, 431–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement